# SDR GTIA2021011135541

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 16,561 hours, 7,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED L2 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.  LEAK AND OPERATIONS CHECK GOOD.
